Results 1 to 2 of 2
durugesic help
  1. #1
    rael is offline New Member
    Join Date
    Sep 2005
    Location
    USA.
    Posts
    4

    Default durugesic help

    i just started taking (using) patchess (50s) for ms related pain in the face. ive been on everything from morphine ( which works but leaves you very unmotivated) to talwyn to codein(like redhots does nothin) but i am having problems getting used to the 50 strength patch. i get increased heart rate, sweats,dizziness..etc.
    obviously i am getting too much drug. but the 25s are too light ( how much is too much and how much is just right?) all i want is to be relatively pain free. okay,i'd settle for 70 % of the time pain free. do i hear 50%?
    anyway
    is there an adaption period or a tolerance building time to the patches?you'd think i could take elephant tranks by this time for pete's sake. you would't beleive the amount of morphine i can take.
    anyway
    i am really tired of hurting all the time dammit. i'm sorry, i'm tired of it and i don't know who to nice lady to about it. i just keep telling myself it will get better eventually. or i remind myself of stephen hawking. anytime i feel really sorry for myself i think it could be worse i could be like him and have lou gehrig's. disease and be stuck in a chair . i can't walk too great but i'm ok.
    thanks for listening

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,647

    Default

    Give yourself some time to get used to this drug.Fentynal is alot stronger than morphine so it will take alittle while for you to adjust.After a month if your not any better then see your doctor.....Dave

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22